Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The Rudin-Keisler ordering of $ P$-points


Author: Andreas Blass
Journal: Trans. Amer. Math. Soc. 179 (1973), 145-166
MSC: Primary 02H20; Secondary 04A20
DOI: https://doi.org/10.1090/S0002-9947-1973-0354350-6
MathSciNet review: 0354350
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The Stone-Čech compactification $ \beta \omega $ of the discrete space $ \omega $ of natural numbers is weakly ordered by the relation ``D is the image of E under the canonical extension $ \beta f:\beta \omega \to \beta \omega $ of some map $ f:\omega \to \omega $.'' We shall investigate the structure, with respect to this ordering, of the set of P-points of $ \beta \omega - \omega $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02H20, 04A20

Retrieve articles in all journals with MSC: 02H20, 04A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1973-0354350-6
Keywords: Ultrafilter, P-point, Rudin-Keisler ordering, nonstandard model, ultrapower, elementary embedding, cofinal submodel, Martin axiom
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society